# SDR ASAA2023080244373

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,656 hours, 15,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Delaminated
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRIMARY HEAT EXCHANGER PLENUM DELAMINATED. GROUNDED - YES. REMOVED RH PRIMARY HEAT EXCHANGER PLUMUM IAW AMM 21-51-03 RMOLINS 59289. INSTALLED NEW RH PRIMARY HEAT EXCHANGER PLUMUM PER AMM 21-51-03-400-804. LEAK AND OPS TEST GOOD.
